RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 25, Number 1, Pages 3–9 (Mi tmf4029)  

This article is cited in 2 scientific papers (total in 2 papers)

Canonical expansions of commutators and field products on the cone and at short distances in the universal algebra formalism

Yu. M. Shirokov


Abstract: Mathematical formalism of universal algebras is used for the analysis of algebraic structure of the canonical Wilson expansions. The formalism provides the possibility of investigating the algebraic structure of the multiplication operations of quantum fields. In other approaches these operations are treated as basic structureless entities. It is shown that if the existence of the equal time commutators is assumed then the multiplication operation of two fields can be expressed via the singular factor which is not multiplication and via the two (independent, in general case) nonassociative multiplications which are nonsingular. The method developed is applicable to the case of the presence of additional singularities which are incompatible with the existence of the equal time commutators.

Full text: PDF file (403 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 25:1, 939–943

Bibliographic databases:

Received: 22.01.1975

Citation: Yu. M. Shirokov, “Canonical expansions of commutators and field products on the cone and at short distances in the universal algebra formalism”, TMF, 25:1 (1975), 3–9; Theoret. and Math. Phys., 25:1 (1975), 939–943

Citation in format AMSBIB
\Bibitem{Shi75}
\by Yu.~M.~Shirokov
\paper Canonical expansions of commutators and field products on the cone and at short distances in the universal algebra formalism
\jour TMF
\yr 1975
\vol 25
\issue 1
\pages 3--9
\mathnet{http://mi.mathnet.ru/tmf4029}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=496075}
\zmath{https://zbmath.org/?q=an:0323.46068}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 25
\issue 1
\pages 939--943
\crossref{https://doi.org/10.1007/BF01037635}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4029
  • http://mi.mathnet.ru/eng/tmf/v25/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. V. Indukaev, Yu. M. Shirokov, “Covariantization of the Boulware-Deser representation for the equal-time commutator of the energy-momentum tensor”, Theoret. and Math. Phys., 25:2 (1975), 1060–1064  mathnet  crossref  mathscinet
    2. Yu. M. Shirokov, Yu. G. Shondin, “Expansion of generalized functions with support in the light cone with respect to a continuous set of irreducible representations of the Lorentz group and comparison with Wilson expansions”, Theoret. and Math. Phys., 31:2 (1977), 375–380  mathnet  crossref  mathscinet  zmath
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:124
    Full text:47
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019